# SDR SIMA200122001

- Difficulty date: August 8, 2001
- Submitted: October 30, 2001
- Operation: Air carrier
- Aircraft: N541AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 541
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 3013000
- Part serial: 0368
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING SCHEDULED PS-2 CHECK, MAINTENANCE REPORTED SEVERAL EMERGENCY LIGHTS TO BE INOPERATIVE DURING OPERATIONAL CHECK OF EMERGENCY LIGHTING SYSTEM.  MAINTENANCE REMOVED AND REPLACED A POWER SUPPLY UNIT, OPERATIONAL CHECK WAS GOOD IAW ATR JIC 33-51-21 ABD AIRCRAFT WAS RETURNED TO SERVICE.  (M)
